# SDR SIMA200320201

- Difficulty date: July 18, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGR - FOUND EMERGENCY EXIT SIGN FOR LEFT OVERWING EXIT WOULD NOT ILLUMINATE.  MAINTENANCE INSTALLED NEW INVERTER, OPS CHECK GOOD AND RETURNED A/C TO SERVICE.  (M)
